I have been tapering down off of suboxone for around 7 months now. I am down to 4-6 mg a day. My question is, if I were to take tylenol 3 with codiene in it, would I get sick? What would happen if I took painkillers while on suboxone?
You should not take pain meds while on sub other than over counter stuff it will make you sick. I didnot relize how well sub managed my pain till i got off the sub I would start having pain any time i got below 8mg but i did get off sub lost ins. and had to and glad i did my pain showed something worse that needed taken care of that i didnot know i had cuz the sub covered the pain
You could physically take the T3 - it won't make you sick. But sub is an opiate blocker so the T3's pain relieving effects would be low, if not nonexistant. If you do take them, you'd have to push back your sub dose cuz taking the sub while the T3 is still circulating in your system would make you sick.
Why do you want to take painkillers while on the sub? If you have pain maybe you should talk to your doctor. Personally, I've gotten no type of pain relief from the sub at all, in fact I've had the opposite effect but everyone is different and length of treatment plays a part I'm sure.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.